# SDR ASAA2023012141649

- Difficulty date: January 21, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 37,765 hours, 12,043 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1211313010
- Part serial: 6101R
- Condition: Leaking
- Location: Nr 2 Vsv
- Part time: 37,465 hours, 16,973 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

REPORTED FUEL LEAK ON NUMBER 2 ENGINE. GROUNDED - YES. REPLACED #2 ENGINE, L/H VSV ACTUATOR REF B737-900 MM 75-31-01.
